International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 5, Part B

η- ricci solitons defined with W8− curvature tensor and cyclic ricci tensor on para-kenmotsu manifolds


Author(s): LF Uwimbabazi Ruganzu, SK Moindi, GP Pokhariyal and J Katende

Abstract: In this Paper η- Ricci solitons are considered on Para- Kenmotsu manifolds satisfying (ξ,.)S.W8 = 0 and (ξ,.)W8.S = 0. The results of Blaga [1] for W2 have motivated us to use the same conditions on W8. We have proved that the Para- Kenmotsu manifolds satisfying (ξ,.)W8.S = 0. Are quasi- Einstein Manifolds and those satisfying (ξ,.)S.W8 = 0, are Einstein Manifolds. At the end of the paper it has been proven that the para- Kenmotsu manifolds with cyclic Ricci tensor and η− Ricci soliton structure are quasi-Einstein manifolds.

Pages: 80-84 | Views: 346 | Downloads: 27

Download Full Article: Click Here
How to cite this article:
LF Uwimbabazi Ruganzu, SK Moindi, GP Pokhariyal, J Katende. η- ricci solitons defined with W<sub>8</sub>− curvature tensor and cyclic ricci tensor on para-kenmotsu manifolds. Int J Stat Appl Math 2019;4(5):80-84.
Call for book chapter
International Journal of Statistics and Applied Mathematics